# SDR ALG2002F00050

- Difficulty date: February 3, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N343AL
- Make and model: Bell 206L-3
- Aircraft serial: 51372
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 23071895
- Part serial: NN147313
- Condition: Contaminated
- Location: Gearbox
- Part time: 1,037 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY AND INSPECTION OF PARTS DUE TO METAL CONTAMINATION.  PINION GEAR HAS EXCESSIVE GALLING ON GEAR TEETH DUE TO IMPROPER MACHINING AND MESHING WITH T/M GEAR.  BOTH PARTS WERE SCRAPPED AND SENT FOR WARRANTY CREDIT.  ASSURE PROPER MACHINING AND MESHING OF GEAR TEETH.
